Hokkaido Mathematical Journal

No.1

PLAZA Sergio, VERA Jaime,
Differentiability of p-central Cantor sets
Hokkaido Mathematical Journal, 27 (1998) pp.1-37
ZAMPIERI Giuseppe,
Extension of submanifolds of Cn preserving the number of negative Levi eigenvalues
Hokkaido Mathematical Journal, 27 (1998) pp.39-49
CHOE Hi Jun, LEE Jin Ho,
Cauchy problem for nonlinear parabolic equations
Hokkaido Mathematical Journal, 27 (1998) pp.51-75
CARVALHO Alexandre N., CHOLEWA Jan. W., DLOTKO Tomasz,
Examples of global attractors in parabolic problems
Hokkaido Mathematical Journal, 27 (1998) pp.77-103
DING Yong,
$L^{2}$-boundedness of Marcinkiewicz integral with rough kernel
Hokkaido Mathematical Journal, 27 (1998) pp.105-115
SZYDLIK Stephen,
A note on the Poincaré polynomial of an arrangement
Hokkaido Mathematical Journal, 27 (1998) pp.117-134
FUKUSHI Takeo,
Perfect braided crossed modules and their mod-q analogues
Hokkaido Mathematical Journal, 27 (1998) pp.135-146
SUZUKI Ryuichi,
Existence and nonexistence of global solutions to quasilinear parabolic equations with convection
Hokkaido Mathematical Journal, 27 (1998) pp.147-196
BU Charles, SHULL Randy, ZHAO Kanyi,
A periodic boundary value problem for a generalized 2D Ginzburg-Landau equation
Hokkaido Mathematical Journal, 27 (1998) pp.197-211
ATSUMI Tsuyoshi,
A note on lattices with group actions
Hokkaido Mathematical Journal, 27 (1998) pp.213-218
LU Shanzhen, YANG Dachun, ZHOU Zusheng,
Sublinear operators with rough kernel on generalized Morrey spaces
Hokkaido Mathematical Journal, 27 (1998) pp.219-232
JIANG Guangfeng,
Algebraic descriptions of non-isolated singularities
Hokkaido Mathematical Journal, 27 (1998) pp.233-243